# SDR CALA2025011300093

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337102400600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK +Y765 CORROSION OUT OF LIMITS FR 35-36.   REMOVED & REPLACED 1 EACH SEAT TRACK BETWEEN FRM 35-36 IAW A320 SRM 51-42-11/001 51-49-00/001.
